# SDR IPXA2019110648694

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,904 hours, 13,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AON ARRIVAL CREW ENTRY DOOR WOULD NOT OPEN PROPERLY.OPERATED DOOR SEVERAL TIMES FROMINSIDE & OUTSIDE THE A/C. OPS CKS GOOD AT THIS TIME. REF: AMM 52-10-00.
